MAUDE Adverse Event Report: VYAIRE MEDICAL TUBING 7FT O2 VINYL TIP CRUSH 50/CS; CANNULA, NASAL, OXYGEN

VYAIRE MEDICAL TUBING 7FT O2 VINYL TIP CRUSH 50/CS; CANNULA, NASAL, OXYGEN
Model Number TUBING 7FT O2 VINYL TIP CRUSH 50/CS
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Bradycardia (1751); Low Oxygen Saturation (2477)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.However, the customer is still asked for sample availability and lot number affected.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the tubing 7ft o2 vinyl tip crush 50/cs, during emergency, since the child who was bradycardic and desaturated needed to use the device.Upon opening the o2 manometer, the tubing became loose, thus delaying the intervention on the child.
 
Additional Manufacturer Narrative
The suspect device and photos are not available for return, as it was discarded.Also, customer provided lot 0004088707.The device history record was reviewed in order to detect any issue related with this customer report, but no issues were found.No further evaluation can be completed at this time.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
TUBING 7FT O2 VINYL TIP CRUSH 50/CS
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11069599
Report Number8030673-2020-00136
Device Sequence Number11590972
Product Code BYX
UDI-Device Identifier10190752116603
UDI-Public(01)10190752116603
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTUBING 7FT O2 VINYL TIP CRUSH 50/CS
Device Catalogue Number001302
Device Lot Number0004088707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;